# SDR 29GA2013101494253

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 32,180 hours, 42,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12940003193
- Condition: Corroded
- Location: Bs 255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK PREVIOUS SKIN REPAIR AT FS 255 AT RINGER 14L AS DIRECTED.  REPAIRED DAMAGE USING COVER PATCH METHOD, REPLACED EXISING PATCH REPAIR INSTALLED 9.5 X 11.00 INSERT AND 13.0 X 13.75 EXTERNAL DOUBLER.
